# SDR CA071128012

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 4,951 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 12D40
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GE50C
- Part serial: G02184121
- Condition: Shorted
- Location: Master
- Part time: 253 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AC SUFFERED ALMOST AN ENTIRE ELECTRICAL FAILURE DURING CLIMBOUT. AFTER SUBSEQUENT UNSCHEDULED LANDING, IT WAS DETERMINED THAT THE BATTERY HAD ACQUIRED AN INTERNAL SHORT, WHICH DEPLETED THE GENERATOR OUTPUT AND CAUSED THE AVIONICS TO MALFUNCTION.  BATTERY REPLACED WITH A SERVICEABLE SPARE, AND AC ELECTRICAL SYS CONFIRMED OPERATIONAL. (TC NR 20071128012)
